Don't worry, I was in a similiar boat. First off it's a good sign that you have not broken any bones. Second the machines used to check your bone density vary from one machine to the next. You may ask for another test at a different place and see what your scores are there.
If you do have osteoporosis, they will want to figure out why at such an early age. It can be either a primary or secondary problem meaning there could be something else causing the bone loss. Your doctor should want to do more tests to figure out what is going on. I would assume he will start you on one of the meds for osteoporosis and have you keep taking your suppliments.
Hang in there and wait until you get all the info!!
Good evening!! *warm huggs* I do hope you have gone to the store for some cammomile tea. Or atleast go a lil exotic and get a valerian root and kava kava mix. Relax *huggs* it is going to be okay. I am so very very glad they found it now. Rather than later. I think, my friend, you may have just saved yourself alot of damage.
I do not know about the "normal ranges" of the bone test and blood tests. Even if it is osteoperosis,(which is OK), you can restrengthen your bones in a year flat. It is my understanding that once the bones / teeth are broken or crumbled that those cannot be saved. BUT you can re build and heal your bone mass. But reguardless off the results of all these tests? You will stand tall. You will embrace it. You are far too strong willed to let anything bring you down. And between you and me? I'd be applying for the Boniva commercials! Make some cash, stregthen some bones, host a HW party for us all to finally meet... wait !!Getting off track!!
You got this! You will come out the other side more radiant than you already are.
Post Edited (Dani Henson) : 7/17/2009 6:44:34 PM (GMT-6)
Post Edited (Chutz) : 7/17/2009 6:49:53 PM (GMT-6)
hey all, thank u to all of u who posted, and thanks so much for being there for me, its helped more than u know!
Unfortunately im just not in a good mental state rite now, one thing i forgot to let u guys kno is that part of my treatment for the endometriosis- which is what most of my cp is from- are lupron injections...they hav been a true lifesaver for me, i missed 2 months of school before i was on them, and it was a HUGE component in me being functional again...well these shots send me into menopause, which means all the side effects hot flashes and nite sweats and so on but it also means there is a risk for losing bone density...however its VERY unlikely that these shots could hav caused me to lose that much density, which is why im getting these blood tests done tomarro... but to conteract this side effect normally they put u on some type of estrogen or birth control pills called add back therapy...well luck me, i cant tolerate synthetic estrogen (only my own) and ive been on 3 diff types of pillls, 2 patches, and even the lovely nuvaring...all with progressively lower doses down to .0025mg and every single time, about 4 hours after the estrogen is in my bloodstream i am very violentlly vomiting...so much fun...
ANyways the reason i wanted to let u guys kno all that was because it partly explains the density loss but its also making my mental state absolutely in the toliet... it seems lik no matter what happens its not gonna be fun, its going to be long, somewhat redunant and i just dont kno if i can go thru that again.... well, they r going to want me to try estrogen again.... which i kno wont go well (some of the latest exp were just a few months ago) no matter what which isnt going to be fun.... soo in addition to that there r 3 roads that look lik my future for the next few months...(there r 2 things that they r testing for with the blood both which ive beeen reading a lot about) so here we go...
1.) It could be one or more of my parathyriod glands, which means surgery to take out the "bad" glands and then trying to rebuild the bone density with fosamax or boniva and supplements.... well doesnt sound horrible but still not really something i would want to go thru, plus im so sensitive to meds i dont want any more, plus added side effects...
2.)It could be a malabsorbtion prob in which i just can absorb vit D or calcium or both... which means.... more tests to figure out why that is and o yess,,,,, more pills to try to correct that prob.... in addition to the pills lik fosamax and boniva and all that whoo-haw....
3.) OR it could be just the lupron that is doing this, which means after unseccesfully trying the estrogen, they will want me to go off it! well huge issue rite there!!!! i was in such a miserable state before i had these injection...i was bedridden for 2 months because of the constant pain and i really really dont want to go back there...Not only that but my periods were freakishly heavy (lik soaking a heavy duty overnite pad in 4 hours plus a supersized tampon....) I mean when i went to sleep i had to sleep with towels in my underwear to absorb all the blood! and not only that but they lasted for a good 7-9 days, and the best part! PAIN PAIN PAIN it was so unbelievable, i would be on the bathroom floor thats it that where i sleep during my period and i cannot move, my mom has to bring me food! and for the week prior! i get to be in the same state just in my bed.... That alone is too much for me to even think about handleing....
BUT WAIT! it just gets worse, more than likely they r going to want me off the lupron no matter what cuz its just going to make it very hard to gain density while on it.... which means all those things i just said in the last paragraph... AND just the fricken icing on the cake............ is that they just gave me my 3 month injection.... which means its going to wear off RIGHT IN THE MIDDLE OF FALL TERM!!!!!! rite around midterms actually..... so i can see how in the world im going to be able to deal with all of this! and even if i get to stay on the lupron all the surgery or further testing is going to happen rite when school is starting! yay....
AND, if that wasnt enough, i hav an appt aug 20th to see a rhematologist to figure out whats been happening with my joints and my all over pain and my immune system .... which means not only m i going to hav to go thru all this crap for the osteo stuff BUT its going to be a the same fricken time they r going to want to do all these tests to figure out what else is wrong.... and if something else is wrong...which it has to be with all these symptoms.....thats gonna mean more test then more drugs!!!!! and more side effects!!!! i cant push this out cuz its going to run into the start of term as it is but these other issues are really painful and bothersome in their own right, that they need to be figured out! and on that bad note, they put me on preidnisolone (sp?) to try to see if it would help my pelvic pain cuz there was sooo much inflam. last surgery, that im about 3 days into it, and my joints feel A TON better!!!! which yea i guess u could say thats some good news, but that implies that its an inflamation prob with my joints which means Rhuematiod Arthritis!!!!!! AHHHHHHHHHHHHHHH
OK. so i think ive explained and vented suffiecently for u all to get the ENTIRE picture of what my life looks lik medically rite now, which is pretyy darn sucky....which is why i feel lik absolute poop and im worried sick...my panic attacks hav come back now even! ARRGH and my anxiety is thru the roof, which im working on cuz i went back to my therapist now that the panic attacks are back.... O more docs!!!! I just dont want to do this, i dont ant to think about any of this but its all i can think about! im so worried and so scared and its way to much for me to handle! i cant go thru all this testing again, once was horrible and i just cant do it again!!!! AND esp on top of school!!!!!i dont kno how the helll im supposted to deal with all of this crap and do well or even just get to class1!!!! im just in such a bad meental state, and really really just want to get away, i want to go away i want it all to just stop all to just go away! (no, btw im not suicidal, i kno that last sentance didnt sound so good) BUT i just want it all to stop. i really dont think i can take this or even make it thru these next few months with all this crap coming.....
Sorry the post is so long, im just really in a bad way anyway u look at it and m so frustrated and dont kno what to do and just really want to get away form EVERYTHING!!!!!!!!!!!!!!!!!!!AHHHHHHHHHHHHHH!!!!!!!!!
OK, thanks again for all ur replies and support...i think ill be relying on a lot of it if im supposted to get thru the next few months....thanks again